Hi and welcome to the forum! I am glad that I can help you.
You want to know the cause of the symptoms that you experience.
Individuals may experience trouble digesting medication if they experience a descended stomach. In cases of this medical condition, which is normal in tall and thin individuals, the medication stays longer in the stomach and may irritate the stomach lining.
According to the data that you described, you may or may not experience a descended stomach. You may need to have an upper GI (RTG scan with contrast) to exclude this medical condition. Consume small amounts of food before taking medications to avoid irritation of the stomach lining.
Please keep in mind that I provide medical infomation only. I am not able to diagnose medical conditions online. Please contact your doctor for further advice and information about diagnosis and treatment options.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.